Reply To: Dental issues…Vitamin C??

Home The Candida Forum Candida Questions Dental issues…Vitamin C?? Reply To: Dental issues…Vitamin C??

#103925

many sparrows
Member
Topics: 9
Replies: 42

My doctor prescribed high dose vitamin C to make my stomach more acid but I too have had to stop the pure powdered ascorbic acid(which I’ve been taking btw for probably 4 years without a problem) as it is definitely now affecting my teeth very badly. However, I suspect as Raster said that this may be primarily caused by a mineral deficiency, and that the ascorbic acid is affecting my tooth enamel because the enamel is already compromised. The problem with taking lots of supplements is that too much of one can sometimes block another one, and I’m not enough of an expert to know exactly whats going on with my teeth. I am taking lots of magnesium in lots of different ways(spray ,for example) and as I write I have some vague recollection that magnesium levels can affect calcium levels. I may be misremembering, I will go and find out.